# SDR CA970311037

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 7G547
- Condition: Broken
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRICAL TERMINAL BROKE OFF FUEL PRESSURE SWITCH UPON INSTALLATION. TERMINAL APPEARS TO HAVE BEEN SOLDERED ON.
